# SDR RAIA00080829

- Difficulty date: August 25, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N823HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145475
- Aircraft time: 16,850 hours, 15,468 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Relief Valve
- Part number: 2810051104
- Condition: Leaking
- Location: Lt Wing
- Part time: 4,074 hours, 4,074 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLT NR 7878 STL DURING CLIMB CREW MADE REPORT THAT FUEL WAS LEAKING FROM THE LT WING FUEL VENT.  MX R&R THE LEFTHAND VENT RELIEF VALVE AS PER AMM PROCEDURES.  OPS CHECKED GOOD.
